×

zbMATH — the first resource for mathematics

A dual approach to solving nonlinear programming problems by unconstrained optimization. (English) Zbl 0279.90035

MSC:
90C30 Nonlinear programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K.J. Arrow and R.M. Solow, ”Gradient methods for constrained maxima, with weakened assumptions”, in:Studies in linear and nonlinear programming, Eds. K. Arrow, L. Hurwicz and H. Uzawa (Stanford Univ. Press, Stanford, Calif., 1958).
[2] K.J. Arrow, F.J. Gould and S.M. Howe, ”A general saddle point result for constrained optimization”, Institute of Statistics Mimeo Series No. 774, Dept. of Statistics, Univ. of North Carolina, Chapel Hill, N.C., (1971). · Zbl 0276.90055
[3] A.V. Fiacco and G.P. McCormick,Nonlinear Programming: Sequential Unconstrained Minimization Techniques (Wiley, New York, 1968). · Zbl 0193.18805
[4] R. Fletcher, ”A class of methods for nonlinear programming with termination and convergence properties”, in:Integer and nonlinear programming, Ed. J. Abadie (North-Holland, Amsterdam, 1970) pp. 157–175.
[5] R. Fletcher and Shirley A. Lill, ”A class of methods for nonlinear programming, II: Computational experience”, in:Nonlinear programming, Eds. J.B. Rosen, O.L. Mangasarian and K. Ritter (Academic Press, New York, 1971) pp. 67–92. · Zbl 0258.90044
[6] E.G. Golshtein,The Theory of Duality in Mathematical Programming and its Applications, Nauka (1971) (in Russian).
[7] E.G. Golshtein,Theory of Convex Programming, AMS Translation Series (1972).
[8] P.C. Haarhoff and J.D. Buys, ”A new method for the optimization of a nonlinear function subject to nonlinear constraints”,Computer Journal 13 (1970) 178–184. · Zbl 0195.17403
[9] M.R. Hestenes, ”Multiplier and gradient methods”, in:Computing methods in optimization problems – 2, Eds. L.A. Zadeh, L.W. Neustadt, A.V. Balakrishnan (Academic Press, New York, 1969) pp. 143–164.
[10] M.R. Hestenes, ”Multiplier and gradient methods”,Journal of Optimization Theory and Applications 4 (1969) 303–320. · Zbl 0174.20705
[11] J.L. Joly and P.-J. Laurent, ”Stability and duality in convex minimization problems”,Revue Française d’Informatique et de Recherche Opérationelle R-2 (1971) 3–42. · Zbl 0261.90051
[12] P.J. Laurent,Approximation et Optimisation (Hermann, Paris, 1972). · Zbl 0238.90058
[13] A. Miele, E.E. Cragg, R.R. Iver and A.V. Levy, ”Use of the augmented penalty function in mathematical programming problems, part I”,Journal of Optimization Theory and Applications 8 (1971) 115–130. · Zbl 0215.59102
[14] A. Miele, E.E. Cragg and A.V. Levy, ”Use of the augmented penalty function in mathematical programming problems”, part II,Journal of Optimization Theory and Applications 8 (1971) 131–153. · Zbl 0215.59103
[15] A. Miele, P.E. Moseley and E.E. Cragg, ”A modification of the method of multipliers for mathematical programming problems”, in:Techniques of optimization, Ed. A.V. Balakrishnan (Academic Press, New York, 1972) pp. 247–260. · Zbl 0269.49042
[16] A. Miele, P.E. Moseley, A.V. Levy and G.M. Coggins, ”On the method of multipliers for mathematical programming problems”,Journal of Optimization Theory and Applications 10 (1972) 1–33. · Zbl 0236.90063
[17] M.J.D. Powell, ”A method for nonlinear constraints in minimization problems”, in:Optimization, Ed. R. Fletcher (Academic Press, New York, 1969) pp. 283–298. · Zbl 0194.47701
[18] R.T. Rockafellar, ”Convex functions and duality in optimization problems and dynamics”, in:Mathematical systems theory and economics, I, Eds. H.W. Kuhn and G.P. Szegö (Springer, Berlin, 1969) pp. 117–141.
[19] R.T. Rockafellar,Convex Analysis (Princeton Univ. Press, Princeton, N.J., 1970). · Zbl 0193.18401
[20] R.T. Rockafellar, ”Ordinary convex programs without a duality gap”,Journal of Optimization Theory and Applications 7 (1971) 143–148. · Zbl 0198.24604
[21] R.T. Rockafellar, ”New applications of duality in convex programming”, written version of talk presented at the Seventh International Symposium on Mathematical Programming, The Hague, 1970, and elsewhere; in:Proceedings of the fourth conference on probability theory, Brasov, Romania, 1971 (Editura Academici Republicii Socialiste Romania, Bucharest, 1973) pp. 73–81.
[22] R.T. Rockafellar, ”The multiplier method of Hestenes and Powell applied to convex programming”,Journal of Optimization Theory and Applications 12 (6) (1973). · Zbl 0254.90045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.